Header

UZH-Logo

Maintenance Infos

Topological BF theories in 3 and 4 dimensions


Cattaneo, A S; Cotta-Ramusino, P; Fröhlich, J; Martellini, M (1995). Topological BF theories in 3 and 4 dimensions. Journal of Mathematical Physics, 36(11):6137-6160.

Abstract

In this paper we discuss topological BF theories in 3 and 4 dimensions. Observables are associated to ordinary knots and links (in 3 dimensions) and to 2-knots (in 4 dimensions). The vacuum expectation values of such observables give a wide range of invariants. Here we consider mainly the 3 dimensional case, where these invariants include Alexander polynomials, HOMFLY polynomials and Kontsevich integrals. © 1995 American Institute of Physics.

Abstract

In this paper we discuss topological BF theories in 3 and 4 dimensions. Observables are associated to ordinary knots and links (in 3 dimensions) and to 2-knots (in 4 dimensions). The vacuum expectation values of such observables give a wide range of invariants. Here we consider mainly the 3 dimensional case, where these invariants include Alexander polynomials, HOMFLY polynomials and Kontsevich integrals. © 1995 American Institute of Physics.

Statistics

Citations

Dimensions.ai Metrics
60 citations in Web of Science®
61 citations in Scopus®
110 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

70 downloads since deposited on 27 Jan 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1995
Deposited On:27 Jan 2010 11:54
Last Modified:20 Feb 2018 11:53
Publisher:American Institute of Physics
ISSN:0022-2488
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1063/1.531238

Download

Download PDF  'Topological BF theories in 3 and 4 dimensions'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher
Download PDF  'Topological BF theories in 3 and 4 dimensions'.
Preview
Content: Published Version
Filetype: PDF
Size: 2MB